# SDR SWAA2022032358952

- Difficulty date: October 22, 2019
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N908WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36620
- Aircraft time: 40,995 hours, 24,452 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Crushed
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 241MF UPPER SURFACE EDGE CRUSHED AT INSERT. / EVALUATED; PREPPED; CLEANED AND REPAIRED EDGE DAMAGE AT UPPER SURFACE ON FLOORBOARD 241MF IAW B737 SRM 53-00-50-2R-4; PAR 3(A-K1; L1-M1; & N)- REV.68
